RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1963, Volume 24, Issue 11, Pages 1461–1466 (Mi at12311)  

Approximate Solution of Integral Equations for Optimum Filtration

I. B. Chelpanov

Leningrad

Abstract: Approximate determination of a pulse transient function of a finite memory optimum filter with nonstationary inputs according to minimum mean-square error criterion is proposed. Some problems main item of which permits to solve them by Zadeh–Raggazzini method are considered. A calculation of a pulse transient function, for a problem obtaining an accurate solution, realized by means of the proposed approximate method is described. The accurate solution is compared to the approximate one.

Full text: PDF file (1235 kB)

Document Type: Article
UDC: 62-50
Received: 26.11.1962

Citation: I. B. Chelpanov, “Approximate Solution of Integral Equations for Optimum Filtration”, Avtomat. i Telemekh., 24:11 (1963), 1461–1466

Citation in format AMSBIB
\Bibitem{1}
\by I.~B.~Chelpanov
\paper Approximate Solution of Integral Equations for Optimum Filtration
\jour Avtomat. i Telemekh.
\yr 1963
\vol 24
\issue 11
\pages 1461--1466
\mathnet{http://mi.mathnet.ru/at12311}


Linking options:
  • http://mi.mathnet.ru/eng/at12311
  • http://mi.mathnet.ru/eng/at/v24/i11/p1461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:25
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017